# SDR SCNA20250807297

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N856SY
- Make and model: Boeing 737-82R
- Aircraft serial: 40010
- Aircraft time: 39,495 hours, 21,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON CEILING BETWEEN 1&2 MISSING COVER.  R & R EMER LIGHT ON CEAILING BETWEEN 1 & 2 ROW REF AMM 33-51-00.
